# SDR SIMA200616303

- Difficulty date: February 6, 2006
- Submitted: June 20, 2006
- Operation: Air carrier
- Aircraft: N240DS
- Make and model: Saab 340B
- Aircraft serial: 340B240
- System (JASC): 5520 · Elevator Structure
- Part: Bushing
- Condition: Unknown
- Location: Elevator
- Stage of operation: CR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: K

## Discrepancy

DFW - FLT 3200 - NOTIFIED BY MAINTENANCE VIA GRD LINE.  VIBRATION, SIMILAR TO LIGHT TURBULENCE, AT SPEEDS 235 KTS TO 250 KTS POWER SETTING SEEMS IRRELEVANT.  CREW DID NOT CONTACT MOC.  RAID BUSHING IN ELEVATOR BALANCED ALL FLIGHT CONTROL REPLACED HARDWARE IN ELEVATOR TRIM TABS, RERIGGED FLIGHT CONTROLS TRIAD RELEASED.  AIRCRAFT RETURNED TO SERVICE  (M)
